Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 10, Pages 1701–1713 (Mi zvmmf10796)  

New Godunov-type method for simulation of weakly compressible pipeline flows with allowance for elastic deformation of the walls

S. I. Sumskoi

National Research Nuclear University “MEPhI”, Moscow, Russia

Abstract: A new Godunov-type scheme for a complete nonlinear system of equations is developed as applied to the simulation of flows in an elastic deformable pipe. The proposed finite-difference method makes use of a one-dimensional grid, but the grid cells are characterized by two spatial sizes. The multidimensional effects and, primarily, pipe deformations are taken into account in the course of grid cell reconstruction. Difference relations are written for such a reconstructed grid. Due to the grid reconstruction procedure, the elastic deformation of the pipe can be taken into account directly without introducing the velocity of propagation of perturbations in the system “weakly compressible fluid-cylindrical shell.” The algorithm was shown to be highly accurate as applied to the water hammer problem.

Key words: Godunov-type method, transient processes, pipeline systems, velocity of waves in pipelines filled with a weakly compressible fluid, elastic pipes, deformation of pipes, water hammer.

Funding Agency Grant Number
Russian Science Foundation 16-19-00188


DOI: https://doi.org/10.31857/S004446690003589-8

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:10, 1647–1659

Bibliographic databases:

UDC: 519.635
Received: 17.10.2017
Revised: 22.02.2018

Citation: S. I. Sumskoi, “New Godunov-type method for simulation of weakly compressible pipeline flows with allowance for elastic deformation of the walls”, Zh. Vychisl. Mat. Mat. Fiz., 58:10 (2018), 1701–1713; Comput. Math. Math. Phys., 58:10 (2018), 1647–1659

Citation in format AMSBIB
\Bibitem{Sum18}
\by S.~I.~Sumskoi
\paper New Godunov-type method for simulation of weakly compressible pipeline flows with allowance for elastic deformation of the walls
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 10
\pages 1701--1713
\mathnet{http://mi.mathnet.ru/zvmmf10796}
\crossref{https://doi.org/10.31857/S004446690003589-8}
\elib{https://elibrary.ru/item.asp?id=36715795}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 10
\pages 1647--1659
\crossref{https://doi.org/10.1134/S096554251810010X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000449497100010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056102147}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10796
  • http://mi.mathnet.ru/eng/zvmmf/v58/i10/p1701

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021